I've never before had any kind of rash on my hands; this started on the palm of my right hand and it seems little bubbles were forming under the skin. Eventually the bubbles seemed to come to the surface and my skin started peeling. This now is a very large target shaped mark on my palm, and seems to be spreading outwards. It itches sometimes, The skin keeps peeling away from the centre.
Now this has spread to my fingers, first one then two, now 5 or 6, and also on the heels of both my hands. I think it is also on the bottom of one foot. Little bubbles that feel hard to the touch, more appear, and eventually the skin breaks and it seems kind of like a rash. My doctor said it was fungus and gave me Daktacort which is a hydrocortisone cream. I've used it twice a day for 4 days now but it doesn't seem to be doing anything.
Does it normally take a lot of time for this cream to make the bubbles go away? Do you think I have a fungus? Will it come back again?
Continue to keep using the hydrocortisone cream. It may take a few more days before you see any improvement.
Blisters on the skin are usually caused by a fungus.
Alternatively if you do not see any improvement in aweek's time please do re-visit your doctor.
Allergy or bacterial infections could also be the cause.
Hope your condition improves soon.
I have EXACTLY the same condition... just answered this for another post and will repeat here.
I apply a small amount of polysporin (available "over the counter" in a small tube) twice a day when it flares up. It then goes away for months.
For me it usually breaks out slowly but then spreads noticeably when it is hot or humid, and so I think is triggered either by constant heat or moisture, or maybe seasonal allergies? Don't really care if I know how to make it disappear.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.